Posted 24 November 2009 - 10:02 PM
There's a lot in this
post, and in other stickied posts, about Lamictal and body aches.
One popular belief is that it's due to hyponatrimia/dehydration. Make sure you're getting enough to drink, add some gatorade, see if you can stick it out. No, you're not the only one. Yes, it can go away.
Edited by Bipolar Bear, 24 November 2009 - 10:03 PM.
Remember kids, Snape didn't kill Dumbledore, Michael Gambon did.
"Ah, war. God's way of making Americans learn geography." ~ Jon Stewart, The Daily Show
Dx: Bipolar Something (depends on who you ask...), ADHD- inattentive type, some anxiety stuff, PTSD
Alt Dx: "Nutty as squirrel poo." (quote from Harry Potter and the Deathly Hallows)
Rx:Seroquel- 200 mg at bedtime, Klonopin .5 mg prn, Adderall XR 10mg/day, adding Wellbutrin
Favorite things: Harry Potter, Seroquel, flannel sheets, House, Lost, The Office, my Tempur-pedic bed, pajama pants, massage, music, reading, Coca-Cola, Starbucks, sleep
Dr. Wilson: Beauty often seduces us on the road to truth.
Dr. Gregory House: And triteness kicks us in the nads.